Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Numb hand after shooting meth

Premium Questions

Dr. Albana Sejdini MD

I did a shot of meth into the crook of my arm. drew back blood and it hurt/stung at the end. Right after my hands started itching, then my lower arms, it comes and goes. Legs are itching a little too ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

Hi I injected meth and coke last night, at different times (not mixed) in a vein in my right arm between the shoulder and bicep meth.. And same place on the left arm coke. My problem is my left hand ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr.  Rakesh Madhyastha MD

I ve recently been shooting crystal meth and on my last 2day Binge I know I never had a miss but now I got a red rash on both arms and my hands. The joints in my wrist have an uncomfortable pain ... View answer

Answered by : Dr. Rakesh Madhyastha ( Internal Medicine Specialist)
Dr.   Eris Ranxha MD

hi can long term meth abuse giv you lesions on the brain and also numbness to hands and feet ... View answer

Answered by : Dr. Eris Ranxha ( Neurologist)
Dr. Matt Wachsman MD

i injected meth a couple months ago and then i had numbness occur from my wrist to my elbow. I ... are numb but i stretch and that helps the pain and the numbness. i know, rehab. ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)

Public Forum Discussions

Dr. Gurmeet MD

whole left hand is numb and has a tingling feeling. Feels as though the blood is not flowing correctly ...I have been a meth user for a couple of years now, I have been injecting it for a little over ... View answer

Answered by : Dr. Gurmeet ( General & Family Physician)
Dr.     Alexander H. Sheppe MD

called me crying she had done some meth that had been cut wiith table salt now her hands are swollen and numb as well as she cant hardly speak she cant hardly move without it hurting ,plz help with a... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Aashish Raghu MD

Ok shot up meth and soon afer , the arm i did the shot(right), felt numb and tingled. From below shot site thru thumb. Rest of hand fine. That was three hours ago, now no numbness but shot site ... View answer

Answered by : Dr. Aashish Raghu ( General & Family Physician)
Dr. K. Naga Ravi Prasad MD

them off, etc) He also does meth. not just smokes it or snorts it either. He shoots it up in hs arms ... in his hands and fingers. He still continues to use meth, and especially when hes doing... View answer

Answered by : Dr. K. Naga Ravi Prasad ( Orthopaedic Surgeon)
Dr. Ashish Mittal MD

i shoot meth and i have missed a few times in my arm and the bumps have been there for almost 2 months. Now when i inject i feel a burn go right up my arm i know i didnt miss and there is no bump after... View answer

Answered by : Dr. Ashish Mittal ( Psychiatrist)

Mobile Questions and Answers

Dr.  Praveen Jeyapathy MD

Hi. Its a nervous reaction due to the shot. Autonomic in nature coupled with the neurotransmitter surge in your brain. Tc.

Dr.  T Chandrakant MD

Hi. What about the neck ? Is there any pain or spam in the neck. Think of Reynaud's Phenomenon too( get similar problems , although this is rare) for which you have to get it checked from your Doctor.

Dr. Vipul Prajapati MD

hi dear, it is due to meth. But it will clears off. thank you